# SDR ASOA201100053

- Difficulty date: January 10, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50 (AREA MARKED AT TOP OF AFT CARGO DOOR TRACK).  C/W EC/TC REO 601R-53-61-1541 AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-1541, REV B.  THE REPAIR REQUIRES PAINT ON THE FWD/AFT SIDE OF THE BULKHEAD.  PAINTED THE FWD & AFT SIDE OF THE BULKHEAD IAW  SRM 51-25-06.
